# SDR EISA97282

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68782
- Make and model: Boeing 727232
- Aircraft serial: 20637
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781235
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LOWERED IN TURN TO FINAL, NOSE GEAR WOULD NOT EXTEND, WINGS LEVEL DOWN WIND, GEAR EXTENDED NORMALLY.  REPLACED NOSE GEAR ACTUATOR.  DRAG BRACE, AND TRANSFER CYLINDER.  GEAR SWING CHECKS GOOD PER MM 32-33-0.  SYSTEM CHECK NORMAL.  (X)
